# SDR IXXA0300026O

- Difficulty date: March 15, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 89,432 hours, 28,978 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Worn
- Location: Mlg Door
- Part time: 89,432 hours, 28,978 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF FROM KTOL TO KLAX ON GEAR RETRACTION HANDLE UP DOOR UNLATCHED LIGHT STAYS ILLUMINATED.  UP LATCH CHECK LIGHT STAYED ILLUMINATED AND REMAINED ILLUMINATED WITH HANDLE UP.  INSPECTION IS ON GOING AND AS MORE INFORMATION BECOMES AVAILABLE IT WILL BE PROVIDED.  MAINTENANCE REMOVED AND REPLACED MULTIPLE PARTS.  OPERATIONAL CHECK GOOD IN ACCORDANCE WITH THE DOUGLAS AIRCRAFT MAINTENANCE MANUEL.  AIRCRAFT RETURNED TO SERVICE.
